EconPapers    
Economics at your fingertips  
 

An Unconditionally Stable Positivity-Preserving Scheme for the One-Dimensional Fisher–Kolmogorov–Petrovsky–Piskunov Equation

Sangkwon Kim, Chaeyoung Lee, Hyun Geun Lee, Hyundong Kim, Soobin Kwak, Youngjin Hwang, Seungyoon Kang, Seokjun Ham, Junseok Kim and Youssef N. Raffoul

Discrete Dynamics in Nature and Society, 2021, vol. 2021, 1-11

Abstract: In this study, we present an unconditionally stable positivity-preserving numerical method for the Fisher–Kolmogorov–Petrovsky–Piskunov (Fisher–KPP) equation in the one-dimensional space. The Fisher–KPP equation is a reaction-diffusion system that can be used to model population growth and wave propagation. The proposed method is based on the operator splitting method and an interpolation method. We perform several characteristic numerical experiments. The computational results demonstrate the unconditional stability, boundedness, and positivity-preserving properties of the proposed scheme.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/ddns/2021/7300471.pdf (application/pdf)
http://downloads.hindawi.com/journals/ddns/2021/7300471.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:7300471

DOI: 10.1155/2021/7300471

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:7300471